Still playing the waiting game!  Will see the rheumatologist the 27th.  I hope he will have some answers for me.  I continue not knowing from day to day how I will feel.  The prednisone helped that awful exhaustion.  I am so thankful for that.  I fell dizzy a lot of the time almost like a sinus thing.  Headaches are in the back of my head and neck.  Lots of joint pain in my left wrist.  I think there is swelling like a knot just below my wrist bone.  I am thankful as well for this web site and support groups.

Replies

deleted_user
deleted_user

I am happy to fear you have an appointment scheduled, I now see my Rheumy every 3 months. I am at the point where knowing what is wrong helps me a lot. I am like you, I never know how I am going to feel, so it is hard to make plans. This knowledge has also allowed me to pass information about Sjogren\'s to those people in my life who care about me. It makes life a little less complicated when there is an understanding of what is going on with me. I no longer feel like I am disappointing anyone! Prednisone is such a wonderful thing to have in our arsenals, I am delighted it is working for you. I used to get dizzy when they were experimenting with different medications to use on me. The worst were the ones for my Neuropathy! If you have this symptom too, Gabapentin is the one I tolerate best. (no dizziness) My Rheumy just prescribed Lidoderm patches for my neck pain. You wear them for 12 hours! Ask your Dr. about those for your pain! I think you are describing a node on your wrist...not too much you can do about that. I get big painful knots just below my wrists on top of my hands,and they come and go with my inflammation. I use OXO products in my kitchen now, and they really do assist with the wrist issues because they are so ergonomic. I advise you to invest in some of those. Keep up what is working for you, and maybe you will have more good days than bad ones! I applaud your strength! :)
deleted_user
deleted_user

sorry you have so much pain. glad you have the preisone but it will put weight on you but i know when you hurt that is the last thing you care about. take care as best you can. and it sounds like soozi has tons of good advice. peace and hugs
deleted_user
deleted_user

It\'s so terrible that you have so much pain. Sometimes the waiting for answers drives a person nuts. But having a Rheumy on your side is really worth the wait. I get dizzy sometimes but that is just me and I don\'t think it is caused by any medicines. Prednisone will also make your bones thinner so talk to your doc about taking them. I know I used to take them and then I went on to other treatments.

I agree, not know how I am going to feel is a real pain in the fanny. I hate planning to do something or go somewhere and then my body decides it\'s time to go defunct. I agree with Soozi, the lidoderm patches are a real blessing. You can cut them up and put there where ever you are hurting. So on days when you have alot of activity planned, you can put one on before and enjoy yourself. I also have a ten\'s unit that helps with the pain.

Good luck on your visit! Hugs!
deleted_user
deleted_user

Sorry to hear you are suffering with pain. Hopefully you will get some relief when you go for your visit. Glad the Prednisone gave you some relief. I was unable to take it due to an alergic reaction.

The not knowing how you are going to feel day to day and what part is going to be affected is one of the worst aspects of SjS to me. You just get use to one joint hurting and excepting it an making alterations in your life style to accomodate it and then it goes away and something else hurts! :(

Hang in there and good luck. It does help knowing you have this support group to bounce things off of and who understand what you\'re going through (and they actually have heard of SjS).

Sonya
deleted_user
deleted_user

Sorry your feeling so bad and praying that you get some answers and relief when you see the Rheumy. Mine has been a God send. Horrible bedside manner but a good doctor. Only time hes put me on prednisone was a dose pack when I was going on a cruise and that was so that I would be able to enjoy it and I did. So far the Imuran is doing the trick and keeping most of my symtoms tolerable. But hang in there the power of prayer is so strong. Big hugs
Deb
Colburn
Colburn

Thanks Deb. As soon as I see him I will let everyone know the news he gives me. I do believe in prayer!
deleted_user
deleted_user

Your very welcome. This site is a blessing in that it allows us to be stronger in our trials. Keep positive I know its hard but it does help. Hugs